# SDR CALA2024032000796

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51287
- Condition: Corroded
- Location: Bs 325 Lbl33-55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7062 CABIN -FWD ZONE FLR PNL P27 STA 325 LBL 33-55 FLR SUPPORT SURFACE FOUND CORRODED.   FWD ZONE FLR PNL P27 STA325 LBL2"-LBL62" FLR BEAM UPR CHORD REPAIRED IAW SRM53-00-51-2R-1 REPAIR1 FIG201.
